# SDR UIA9315

- Difficulty date: September 13, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N17916
- Make and model: Doug MD-90-30
- Aircraft serial: 53539
- Aircraft time: 13,007 hours, 19,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S90M C CHECK OF DATUM A/C 1.  REPAIR ON THE RT FUSELAGE SKIN AT STA Y=484,L18R-L19R (526).  CORROSION ON LE WING REAR SPAR LOWER CAP AT STA XRS510 AND XRS 550(527).3.A CRACK DAMAGE ON RT FUSELAGE SKIN (P/N:5910228-259) BETWEEN CANTED STA 1520-1531 (529).4.CORROSION ON FUSELAGE FRAME LOWER T-CHORD AT STA Y=1437,BETWEEN L-29R AND L-28R (530). 5.CORROSION ON RT OUTBD FLAP INBD VANE(P/N:5930496-510) TRAILING EDGE LOWER SURFACE (533). 6.TWO AREAS DAMAGE WITH CRACK AND OIL-CANNING ON LT FUSELAGE SKIN BETWEEN CANTED STA 1520-1531(537). 7.REPAIR ON FUSELAGE SKIN AT STA Y=434(538). 8.CRACKS ON DOUBLER AND CAP OF FUSELAGE BULKHEAD AT CANTED STA 1520L-3L(539).9.REPAIR ON FUSELAGE SKIN
